Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 9, NWS Detroit, MI
NWS Detroit, MI issued this freeze warning at Apr 11, 2012, 7:52 AM EDT for 17 counties in Michigan. It took effect at Apr 12, 2012, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 7:52 AM EDT (11:52 UTC)
- In effect from
- Apr 12, 2012, 12:00 AM EDT
- Expired
- Apr 12, 2012, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 11.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500 WWUS73 KDTX 111152 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 752 AM EDT WED APR 11 2012 ...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES TONIGHT... .AFTER CONDITIONS COLD ENOUGH FOR SNOW LAST NIGHT...CLOUDS TODAY WILL LIMIT DAYTIME WARMING. DECREASING CLOUDS TONIGHT...COMBINED WITH LIGHT AND VARIABLE WIND...WILL THEN ALLOW LOW TEMPERATURES TO FALL INTO THE UPPER 20S OVER MUCH OF SOUTHEAST MICHIGAN. MIZ047>049-053>055-060>063-068>070-075-076-082-083-112045- /O.NEW.KDTX.FZ.W.0009.120412T0400Z-120412T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 752 AM EDT WED APR 11 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING SHORTLY AFTER MIDNIGHT AND INTO THE UPPER 20S MOST AREAS BY SUNRISE THURSDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL VEGETATION SENSITIVE TO EXTREME COLD. && $$ BT
2 follow-up statements
184 WWUS73 KDTX 111737 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 137 PM EDT WED APR 11 2012 ...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES TONIGHT... .AFTER TEMPERATURES COLD ENOUGH FOR SNOW LAST NIGHT...HIGH TEMPERATURES TODAY HAVE BEEN LIMITED BY INCREASING CLOUD COVER. THIS...COMBINED WITH LIGHT WINDS OVERNIGHT...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S ACROSS SOUTHEAST MICHIGAN. MIZ047>049-053>055-060>063-068>070-075-076-082-083-120800- /O.CON.KDTX.FZ.W.0009.120412T0400Z-120412T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 137 PM EDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING SHORTLY AFTER MIDNIGHT AND INTO THE UPPER 20S MOST AREAS BY SUNRISE THURSDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL VEGETATION SENSITIVE TO EXTREME COLD. && $$
089 WWUS73 KDTX 120743 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 343 AM EDT THU APR 12 2012 ...FROST AND FREEZING TEMPERATURES DURING THE EARLY MORNING... .CLEAR SKY AND LIGHT WIND WILL ALLOW SEVERAL HOURS OF FREEZING TEMPERATURES AROUND THE REGION THROUGH SUNRISE. MIZ047>049-053>055-060>063-068>070-075-076-082-083-121200- /O.CON.KDTX.FZ.W.0009.000000T0000Z-120412T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 343 AM EDT THU APR 12 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING WITH LOWS IN THE UPPER 20S MOST AREAS BY SUNRISE. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL VEGETATION SENSITIVE TO EXTREME COLD. && $$ BT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this freeze warning went out at Apr 11, 7:13 AM EDT, 39 minutes earlier.
Area forecast discussion, Apr 11, 7:13 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
713 AM EDT WED APR 11 2012
.AVIATION...
//DISCUSSION...
SKY CONDITION DURING THE EARLY MORNING WILL SPAN THE POSSIBILITIES
FROM CLEAR TO MVFR OVERCAST. SURFACE HEATING WILL THEN FILL IN THE
CLEAR AREAS BUT ALSO LEAD TO HIGHER CEILING OVER THE REST OF THE
REGION BY LATE MORNING. VFR CEILING LESS THAN 5000 FEET WILL LIFT
ABOVE 5000 FEET BY LATE AFTERNOON AND LINGER INTO THE EVENING
BEFORE DISSIPATING BY MIDNIGHT. SURFACE HIGH PRESSURE WILL FURTHER
SUPPORT CLEAR SKY AND LIGHT WIND THROUGH SUNRISE THURSDAY MORNING.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE CEILING BELOW 5000 FT THROUGH MID AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 344 AM EDT WED APR 11 2012
SHORT TERM... TODAY THROUGH TONIGHT
THE PATTERN OF LIGHT SNOW SHOWERS WILL MOVE OUT OF THE AREA BEFORE
SUNRISE AS THE RESPONSIBLE UPPER LEVEL TROUGH PIVOTS EASTWARD.
SUBSIDENCE IN CONFLUENT FLOW ALOFT WILL THEN ENSURE DRY CONDITIONS
FOR THE REST OF THE DAY BUT THE DOWNWARD MOTION WILL NOT BE STRONG
ENOUGH TO PREVENT CLOUD FORMATION. THE 00Z DTX SOUNDING AND MODEL
ANALYSIS FIELDS INDICATE THE LOW LEVEL THERMAL TROUGH WILL REMAIN
FIRMLY IN PLACE WITH JUST A FEW DEGREES OF MODIFICATION THROUGH THE
DAY. MODEL SOUNDINGS INDICATE 850 TEMPERATURE STARTING OUT NEAR -7C
AT 850 MB COMPARED TO NORMAL VALUES NEAR 1C IN THE DTX UPPER AIR
CLIMATOLOGY FOR TODAY. GIVEN THE PROJECTED RH PROFILE IN THE MODEL
DATA, STRONG APRIL SURFACE HEATING IS THEN EXPECTED TO HELP PRODUCE
A BROKEN FIELD OF STRATOCU OVER MUCH OF THE REGION BY AFTERNOON.
BOUNDARY LAYER MIXING DEPTH TO NEAR 825 MB ALSO INDICATES MAX TEMP
IN THE LOWER 50S WILL BE AT THE WARM END OF THE RANGE. LINGERING
NORTHERLY WIND INTO THE THUMB FROM LAKE HURON WILL MAINTAIN EVEN
COOLER CONDITIONS WHERE READINGS WILL LIKELY NOT MAKE IT OUT OF THE
40S NEAR THE SHORELINE.
THE AFTERNOON STRATOCU FIELD IS EXPECTED TO LINGER A FEW HOURS INTO
THE EVENING BEFORE DISSIPATING. THE HIGH BASED NATURE OF THE CLOUDS
TUCKED UNDER THE MID LEVEL SUBSIDENCE INVERSION WILL COMBINE FOR A
SLOWER DISSIPATION THAN WOULD BE TYPICAL WITH JUST THE LOSS OF
DAYTIME HEATING. THIS WILL SLIGHTLY DELAY THE ONSET OF GOOD
RADIATIONAL COOLING CONDITIONS EXPECTED FOR THE OVERNIGHT HOURS.
LIGHT GRADIENT WIND WILL EASILY DECOUPLE AND COMBINE WITH CLEAR SKY
AFTER MIDNIGHT TO ALLOW MIN TEMPS IN THE UPPER 20S OUTSIDE OF URBAN
AREAS. A NEW FREEZE WARNING WILL BE ISSUED FOR TONIGHT UPON
EXPIRATION OF THE HEADLINE NOW IN EFFECT UNTIL 8 AM THIS MORNING.
LONG TERM...THURSDAY THROUGH TUESDAY
SURFACE HIGH PRESSURE WILL REMAIN OVERHEAD THURSDAY THEN SLOWLY
SHIFT EAST LATE ON FRIDAY AS UPPER RIDGE AXIS SLIDES IN OVERHEAD.
ALL MODELS CONTINUE TO DROP A WEAK SHORTWAVE ACROSS EASTERN MICHIGAN
AND LAKE HURON ON THURSDAY...AFTER IT BECOMES SHEARED OFF THE
NORTHERN END OF THE WAVE NOW STRETCHED BACK INTO NORTHERN
SASKATCHEWAN AND MANITOBA. CONTINENTAL ORIGINS OF THE WAVE WILL GIVE
IT LITTLE IF ANY MOISTURE TO WORK WITH...AND AIRMASS OVER THE GREAT
LAKES SHOULD ALREADY BE STABLE WITH HIGH PRESSURE AT THE SURFACE.
FORECAST THEREFORE REMAINS DRY AND MOSTLY SUNNY ON THURSDAY...WITH
SIMILAR CONDITIONS EXPECTED ON FRIDAY AS RAIN/THUNDER CHANCES LOOK
TO REMAIN TO OUR WEST. HIGH TEMPERATURES WILL MODERATE FOR THE END
OF THE WORK WEEK...REACHING CLOSE TO 60 BY FRIDAY. WITH THE HIGH
OVERHEAD ON THURSDAY NIGHT PROVIDING CLEAR SKIES AND CALM
WINDS...FROST...AND POTENTIALLY FREEZE...CONDITIONS WILL ONCE AGAIN
BE A THREAT.
UPPER LEVEL PATTERN OVER THE GREAT LAKES WILL THEN CHANGE BY THE
WEEKEND AS THE RIDGE BREAKS DOWN AND THE DEEP TROUGH NOW BEING
CARVED OUT BY A STRONG JET OVER THE PACIFIC BEGINS TO MOVE EAST.
SIGNIFICANT MODEL DIFFERENCES STILL EXIST WITH REGARD TO EVEN THE
LARGER FEATURES IN THE UPPER PATTERN SATURDAY THROUGH
TUESDAY...MAKING FORECASTING SMALLER DETAILS LIKE TRACKS OF LOW
PRESSURE SYSTEMS AND LOCATIONS OF FRONTAL BOUNDARIES A CHALLENGE.
MODELS DO SEEM TO AGREE WITH THE LAST CHUNK OF ENERGY NOT LIFTING
ACROSS THE GREAT LAKES UNTIL WEDNESDAY...SO DO HAVE DECENT
CONFIDENCE WITH AN ACTIVE WET PATTERN SETTING UP FRIDAY NIGHT
THROUGH TUESDAY.
INITIAL ENERGY EJECTING OUT OF THE TROUGH WILL RIDE SOUTHWESTERLY
FLOW UP INTO THE GREAT LAKES FRIDAY NIGHT...WITH A STRONGER WAVE
RIDING THROUGH THE NORTHERN LAKES SATURDAY OR SATURDAY NIGHT AS IT
BECOMES STEERED MORE ON A WESTWARD TRAJECTORY BY A STRONG UPPER
TROUGH DROPPING DOWN THROUGH EAST-CENTRAL CANADA. WARM FRONT LOOKS
TO LIFT NORTH ACROSS LOWER MICHIGAN LATE FRIDAY NIGHT INTO
SATURDAY...WITH LOW-LEVEL JET SURGING A FAIR AMOUNT OF WARMTH AND
MOISTURE UP INTO THE AREA (PW VALUES NEAR 1.25 INCHES). FRONTAL
BOUNDARY COMBINED WITH UPPER WAVES WILL LIKELY PROVIDE SHOWERS AND
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. THINGS THEN
BECOME MORE UNCERTAIN FROM SUNDAY ONWARD AS GFS DROPS A COLD FRONT
THROUGH THE AREA SUNDAY MORNING BEFORE LIFTING IT BACK NORTHWARD
LATE MONDAY INTO TUESDAY AS ANOTHER AREA OF SURFACE LOW PRESSURE
LIFTS UP TOWARDS THE GREAT LAKES. EURO ON THE OTHER HAND KEEPS US
WITHIN THE WARM SECTOR SUNDAY BEFORE DROPPING THE COLD FRONT THROUGH
SUNDAY NIGHT. EURO THEN LIFTS THE FRONT BACK UP TO NEAR THE OHIO
BORDER ON TUESDAY. GEM OFFERS ANOTHER SOLUTION...WITH A SECOND FRONT
SLOWLY LIFT NORTH ACROSS LOWER MICHIGAN SATURDAY NIGHT THROUGH
MONDAY. GIVEN ALL THE MODEL DIFFERENCES...ALLBLEND FORECAST CARRYING
MID-RANGE POPS SUNDAY THROUGH TUESDAY LOOKS APPROPRIATE. DESPITE THE
HIGH CHANCES FOR RAIN/THUNDERSTORMS OVER THE WEEKEND...TEMPERATURES
WILL HOWEVER BE MILD FOR THIS TIME OF YEAR. HIGHS SHOULD WARM INTO
THE 60S...WITH A RUN AT 70 POSSIBLE.
MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT TODAY FOR OUTER SAGINAW
BAY AND THE NEARSHORE WATERS OF SOUTHERN LAKE HURON. HIGH PRESSURE
WILL BUILD TOWARD THE REGION FROM THE WEST BUT NORTHERLY WIND WILL
REMAIN STRONG ENOUGH TO MAINTAIN HIGH WAVES UNTIL TONIGHT. HIGH
PRESSURE WILL THEN SETTLE OVER LAKE HURON AND LOWER MICHIGAN
THURSDAY AND REMAIN IN CONTROL OF MARINE WEATHER THROUGH FRIDAY.
THE NEXT LOW PRESSURE SYSTEM IS EXPECTED TO SET UP BY SATURDAY
FROM CENTRAL CANADA INTO THE CENTRAL PLAINS STATES. INCREASED
SOUTHERLY WIND AHEAD OF THIS SYSTEM WILL BRING WARMER TEMPERATURES
TO THE AREA THROUGH THE WEEKEND ALONG WITH POTENTIAL FOR SHOWERS
AND THUNDERSTORMS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...OUTER SAGINAW BAY...UNTIL 10 AM WEDNESDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON...UNTIL 4 PM WEDNESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....BT
SHORT TERM...BT
LONG TERM....HLO
MARINE.......BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 11, 4:00 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 AM EDT WED APR 11 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-120900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 400 AM EDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST AND FREEZING CONDITIONS ARE LIKELY ONCE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF FROST AND FREEZING CONDITIONS ARE POSSIBLE THURSDAY NIGHT BEFORE A WARMER AIRMASS BEGINS TO MOVE INTO SOUTHEAST MICHIGAN. THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH TUESDAY AS AN ACTIVE WEATHER PATTERN SETS UP OVER THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-120900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 400 AM EDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE NEARSHORE WATERS OF LAKE HURON...INCLUDING OUTER SAGINAW BAY...INTO THIS AFTERNOON. PLEASE SEE THE LATEST NEARSHORE MARINE FORECAST OR MARINE WEATHER MESSAGE FOR DETAILS AND EXPIRATION TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH TUESDAY AS AN ACTIVE WEATHER PATTERN SETS UP OVER THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Apr 11, 7:31 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
731 AM EDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW ELBA 43.04N 83.44W
04/11/2012 M1.0 INCH LAPEER MI TRAINED SPOTTER
1.0 INCH ON SNOW BOARD WITH COATING ON GRASS. NO
ACCUMULATION ON PAVED SURFACES.
&&
BTNearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.